| Model Number |
D152 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
08/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered nine bursts of anti-tachycardia pacing (atp) and one shock as inappropriate therapy for a suspected atrial driven rhythm.Technical services (ts) was consulted and discussed stored data.This device remains in service.No adverse patient effects were reported.